# SDR 2006FA0000373

- Difficulty date: March 22, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N49053
- Make and model: Cessna 152
- Aircraft serial: 15281124
- Engine: Lyc O235*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 864,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS WHERE FOUND ON THE TOP RT OB BOLT HOLE AND ONE CRACK IN WELD JUST AFT OF SAME BOLT HOLE, (NUT PLATES HAD BEEN PREVIOUSLY REMOVED).  UNKNOWN CAUSE, AD SHOULD BE REVISED TO REFER FURTHER INSPECTION OF COMPLETE BRACKET ASSY.  (K)
